Journal article icon

Journal article

Remark on Wolf’s condition for boundary regularity of the Navier–Stokes equations

Abstract:
The Wolf regularity condition is proved up to the boundary for solutions to the Navier–Stokes equations satisfying nonslip boundary condition.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s10958-017-3429-x

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Hilda's College
Role:
Author
More from this funder
Grant:
14-01-00306
Publisher:
Springer Publisher's website
Journal:
Journal of Mathematical Sciences Journal website
Volume:
224
Issue:
3
Pages:
468-474
Publication date:
2017-06-05
Acceptance date:
2015-12-09
DOI:
EISSN:
1573-8795
ISSN:
1072-3374
Source identifiers:
701563
Pubs id:
pubs:701563
UUID:
uuid:b26fa021-4ef7-42da-991d-5bfc67fd5fe8
Local pid:
pubs:701563
Deposit date:
2017-08-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP